Table of Contents
International Journal of Combinatorics
Volume 2015 (2015), Article ID 513073, 6 pages
http://dx.doi.org/10.1155/2015/513073
Research Article

Hamilton Paths and Cycles in Varietal Hypercube Networks with Mixed Faults

Department of Mathematics, University of Science and Technology of China, Wentsun Wu Key Laboratory of CAS, Hefei, Anhui 230026, China

Received 16 September 2014; Accepted 5 January 2015

Academic Editor: Chris A. Rodger

Copyright © 2015 Jian-Guang Zhou and Jun-Ming Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S.-Y. Cheng and J.-H. Chuang, “Varietal hypercube—a new interconnection network topology for large scale multicomputer,” in Proceedings of the International Conference on Parallel and Distributed Systems, pp. 703–708, December 1994. View at Scopus
  2. J.-W. Wang and J.-M. Xu, “Reliability analysis of varietal hypercube networks,” Journal of University of Science and Technology of China, vol. 39, no. 12, pp. 1248–1252, 2009. View at Google Scholar · View at MathSciNet
  3. M. Jiang, X.-Y. Hu, and Q.-L. Li, “Fault-tolerant diameter and width diameter of varietal hypercubes,” Applied Mathematics Series A, vol. 25, no. 3, pp. 372–378, 2010 (Chinese). View at Google Scholar · View at MathSciNet
  4. L. Xiao, J. Cao, and J.-M. Xu, “Transitivity of varietal hypercube networks,” Frontiers of Mathematics in China, vol. 9, no. 6, pp. 1401–1410, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C.-H. Tsai, “Fault-tolerant cycles embedded in hypercubes with mixed link and node failures,” Applied Mathematics Letters, vol. 21, no. 8, pp. 855–860, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J.-S. Fu, “Fault-free cycles in folded hypercubes with more faulty elements,” Information Processing Letters, vol. 108, no. 5, pp. 261–263, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. W.-T. Huang, Y.-C. Chuang, J. J.-M. Tan, and L.-H. Hsu, “On the fault-tolerant hamiltonicity of faulty crossed cubes,” IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, vol. E85-A, no. 6, pp. 1359–1370, 2002. View at Google Scholar · View at Scopus
  8. M.-C. Yang, T.-K. Li, J. J. Tan, and L.-H. Hsu, “Fault-tolerant cycle-embedding of crossed cubes,” Information Processing Letters, vol. 88, no. 4, pp. 149–154, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M.-C. Yang, T.-K. Li, J. J. M. Tan, and L.-H. Hsu, “On embedding cycles into faulty twisted cubes,” Information Sciences, vol. 176, no. 6, pp. 676–690, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S.-Y. Hsieh and N.-W. Chang, “Hamiltonian path embedding and pancyclicity on the Möbius cube with faulty nodes and faulty edges,” IEEE Transactions on Computers, vol. 55, no. 7, pp. 854–863, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. T.-K. Li, J. J. Tan, and L.-H. Hsu, “Hyper hamiltonian laceability on edge fault star graph,” Information Sciences, vol. 165, no. 1-2, pp. 59–71, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J.-M. Xu and M. Ma, “Survey on path and cycle embedding in some networks,” Frontiers of Mathematics in China, vol. 4, no. 2, pp. 217–252, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Cao, L. Xiao, and J.-M. Xu, “Cycles and paths embedded in varietal hyper-cubes,” Journal of University of Science and Technology of China, vol. 44, no. 9, pp. 732–737, 2014. View at Google Scholar
  14. Y.-Y. Huang and J.-M. Xu, “Hamilton paths and cycles in fault-tolerant varietal hypercubes,” to appear in Journal of University of Science and Technology of China, 2015.
  15. J. M. Xu, Theory and Application of Graphs, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet